Toggle Main Menu Toggle Search

Open Access padlockePrints

Optimal Monte Carlo integration on closed manifolds

Lookup NU author(s): Professor Chris Oates

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Ehler M, Gräf M, Oates CJ

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2019

Volume: 29

Issue: 6

Pages: 1203-1214

Print publication date: 01/11/2019

Online publication date: 30/10/2019

Acceptance date: 01/12/2018

Date deposited: 05/02/2019

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer

URL: https://doi.org/10.1007/s11222-019-09894-w

DOI: 10.1007/s11222-019-09894-w


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share